# SDR DALA2021080304400

- Difficulty date: July 30, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 65,306 hours, 21,379 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 DOOR 2R EXIT SIGN COVER MISSING. CORRECTIVE ACTION: INSTALLED CURRENT LENS PER ER-A 593217-14 SECTION III PERMANENT REPAIR. (7983022)
